# SDR 98ZZZX1590

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191ER
- Make and model: Mooney M20J
- Aircraft serial: 243252
- Engine: Lyc IO360A3B6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube Assy
- Part number: LW120980140
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A ROUGH ENGINE AND MADE A PRECAUTIONARY LANDING.  THE NR 1 CYLINDER FUEL INJECTOR LINE WAS BROKEN AT THE CYLINDER END.  RAW FUEL WAS BEING SPRAYED ON THE ENGINE AS IT WAS RUNNING.  THERE WAS NO FIRE.  THIS IS A COMMON PROBLEM ON THIS INSTALLATION (NR 1 CYL).  AD 93-02-05 IS C/W AT EACH 100-HOUR INSPECTION.
